3 days ago, the condom broke while I was having sex with my boyfriend. I took Plan B within 3 hours of the incident. Starting yesterday, though, I have been experiencing light yellowish discharge, and I'm not sure if it's something more serious than just the Plan B pill. Last month, I was hospitalized for a UTI that spread to my kidneys, and I took the antibiotics as directed. I'm just scared that maybe the infection is back (or never went away), or that maybe I'm having a reaction to the Plan B.
Generally the discharge after plan b is bloody. I'd give my gyne a call and check on it if I were you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Sep 2014 • 1 answer
Updated 9 Nov 2015 • 1 answer
Updated 22 Sep 2018 • 4 answers
Updated 11 Nov 2018 • 1 answer
Updated 1 Dec 2018 • 1 answer